# SDR IPXA2023010389546

- Difficulty date: December 27, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 25,270 hours, 15,701 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BTB: 1250 PULSATING BRAKES AT VARIOUS TAXI SPEED. BRAKES HIGHER THAN NORMAL TEMPPILOTS NOTED BRAKES 5 AND 6 TEMP HIGH. INSPECTED BRAKES 5 AND 6. NO DISCREPANCIES NOTED WHEN JACKED AND OPS CHECKED FOIUND 040 FAULT ON BSCU. REMOVED AND REPLACED BSCU IAW A300 AMM 32-42-72. NO FAULTS NOTED AT THIS TIME.
